MathSciNet Relay Station
MathSciNet bibliographic data
MR1981772 (2004d:91127) 91B28 (35A30 35Q80)
Pooe, C. A.; Mahomed, F. M.; Wafo Soh, C. Invariant solutions of the Black-Scholes equation. 3rd International Conference on Mathematical and Computational Applications (ICMCA'2002) (Konya). Math. Comput. Appl. 8 (2003), no. 1-3, 63–70.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement